# SDR DALA1130269866

- Difficulty date: April 26, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 734
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN OVERWING STA 734 BETWEEN RBL-20 AND RBL-44 FLOOR SUPPORT HAS CORROSION.  REMOVED, FOUND TO BE CRACKED .3750 INCH LONG, OBTAINED MATERIAL, (.050-2024T3), FORMED, NEW SUPPORT,DRILLED, DEBURRED, TREATED, PRIMED, SEALED, INSTALLED IAW SRMS (51-30-2) (53-13-3,FIG.11) (51-10-2) (51-10-4) (51-10-3) (51-20-0).
